Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Commentary


Author: Donald G. Saari
Journal: Bull. Amer. Math. Soc. 42 (2005), 1-1
Published electronically: November 15, 2004
Full-text PDF


Additional Information

Donald G. Saari
Affiliation: Department of Mathematics, University of California, Irvine, CA 92697-3875
Email: dsaari@uci.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-04-01049-3
PII: S 0273-0979(04)01049-3
Published electronically: November 15, 2004
Article copyright: © Copyright 2004 American Mathematical Society